View Single Post
Old 01-17-2013, 01:05 AM   #5
Lotty667 Lotty667 is offline
Senior Member
(female)
 
Join Date: Feb 2007
Location: KY
Posts: 183
Lotty667 HB UserLotty667 HB UserLotty667 HB User
Re: New side effects from Percocet and other meds?

I have found myself in this exact same situation in the past. This has been a few years ago, but I had been on Percocet 7.5 for probably about a year or so and all the sudden I would get sick every so often and then it got to be more often than not. My doctor prescribed me phenergan and it has helped immensely. At first it made me a little sleepy, but that wore off pretty quickly. Phenergan also has the added benefit (according to my doc and some other stuff I've read) of enhancing the pain relief qualities of the pain meds. If that doesn't help, you may want ask your doctor about prescribing something without the tylenol.

It is so sad to find something that works for the pain only to have the side effects turn around and kick our butts. It took so long for me to find a combo of pain meds, trigger point injections, heat/ice, and what feels like a zillion other things that when I started getting sick to my stomach I just wanted to give up. Then I had my meds stolen and because of the pain contract I signed I didn't go to the doctor. I figured I could ride it out. Boy was I mistaken. Between the pain and the withdrawl I felt like I was dying and then I was afraid of NOT dying. That's when I finally went to the ER and fortunately the doctor was extremely nice and knew exactly what was happening to me. He explained it in a way that didn't make me feel like I was drug seeking, nor did he treat me like a 6 yr old.

Sorry this got so long. I definitely wanted you to know that you're not alone, this has happened to other people. And it can be treated.

Take care

Liz

 
The Following User Says Thank You to Lotty667 For This Useful Post:
Computerlady77 (01-18-2013)